VOLUME 12 2007 NUMBERS 1–2

Two-Way Finite Automata with a Write-Once Track
Berke Durak
Pages 97–115

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Berke Durak},
  title   = {Two-Way Finite Automata with a Write-Once Track},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {12},
  number  = {1--2},
  pages   = {97--115},
  year    = {2007},
  url     = {https://doi.org/10.25596/jalc-2007-097},
  doi     = {10.25596/jalc-2007-097}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: automata models, WORM tracks, regularity
DOI: 10.25596/jalc-2007-097